MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the blue venous extension line on the hub is leaking and pushes out air.They opened a new set to remove and use hub assembly and all worked well.".
 
Additional Manufacturer Narrative
(b)(4).As part of the investigation, an evaluation was conducted based on the customer-provided photograph, as no sample was returned for analysis.Visual review of the image showed the connector assembly and lidstock from a vectorflow retrograde hemodialysis kit, with the compression cap threaded onto the juncture hub and a small severed portion of the catheter body visible.No visual defects were identified, and the reported issue of leakage from the venous extension line could not be confirmed from the available evidence.Dimensional and functional testing could not be performed due to the absence of a returned sample.A review of the device history record did not identify any relevant manufacturing or quality-related findings associated with the reported lot.Based on the available information, the complaint could not be confirmed, and a definitive root cause could not be determined.There is no evidence to suggest a manufacturing-related issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that " the blue venous extention line on the hub is leaking and pushes out air.They opened a new set to remove and use hub assembly and all worked well.".

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24626464
Report Number9680794-2026-00195
Device Sequence Number13028651
Product Code PPO
UDI-Device Identifier10801902195460
UDI-Public(01)10801902195460(11)240528(17)270430(10)33F24D1003(21)
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15192-VFE
Device Lot Number33F24D1003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/01/2026
06/30/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/09/2026
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown